I went on the ring at 27 and used it for two years. At the beginning I had a lot of spotting which went away after a few months. Overall, this contraceptive heavily affected my mood and contributed to a serious depression. Only after talking to a friend I decided to stop taking it in order to see how I feel without - it was as if a heavy weight was lifted off my chest. I also have to mention during those two years I had extreme low sex drive and vaginal dryness. I find it very scary that mental health is not taken into consideration when prescribing hormones and gynecologists tend to ignore the topic.
After two weeks my mood was a lot better, I had more energy and pleasure in doing things. My sex drive also increased. For some months afterwards I noticed my hair (on arms legs and down there) was more and darker. This lasted only a few months and went back to normal.
Cycle return to normal